Cont. with Progesterone Overdose??
HI Wray,I had written earlier today about my friend Annette, from Canada. She has taken very high amounts of the Natpro. She is now in the hospital with what seems to be estrogen dominance symptoms. The doctor & pages we have read say that Progesterone overdose can also cause high blood pressure, high blood sugar, heart palps, thickened blood & a whole host of other things, have you ever heard progesterone doing these things, I always thought it did the opposite of what they are saying. Also that progesterone od can cause weakened lungs, I feel very confused & concerned for my friend. She has had a tremendous amout of stress also, for about the last 5months & this is when all these symptoms really started increasing. We really are not sure what to do, any advice at this point would be of great value, as no one in the medical field here, really understands how progesterone works. Thank you :)